| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 9, 2014, no. 29-32


L. John, Harita Vijay
      Diameter of the zero divisor graph of semiring of matrices over Boolean semiring
      International Mathematical Forum, Vol. 9, 2014, no. 29, 1369-1375
      http://dx.doi.org/10.12988/imf.2014.47131

Roshanak Alimohammadi
      Estimation of survey accuracy for percentile estimators in exponential populations
      International Mathematical Forum, Vol. 9, 2014, no. 29, 1377-1381
      http://dx.doi.org/10.12988/imf.2014.311223

Yanni Zhou, Xigou Zhang, Zhaojin Zhou
      Some properties about R-polynomials
      International Mathematical Forum, Vol. 9, 2014, no. 29, 1383-1388
      http://dx.doi.org/10.12988/imf.2014.47143

Vasile Lauric
      Remarks on Fuglede-Putnam theorem for normal operators modulo the Hilbert-Schmidt class
      International Mathematical Forum, Vol. 9, 2014, no. 29, 1389-1396
      http://dx.doi.org/10.12988/imf.2014.47141

Renata A. Barros, Nilson C. Bernardes Jr.
      On tensor products of bornological modules
      International Mathematical Forum, Vol. 9, 2014, no. 30, 1397-1422
      http://dx.doi.org/10.12988/imf.2014.46122

B. G. Akuchu
      On the proof of the analytic form of the Hahn Banach theorem in real linear spaces
      International Mathematical Forum, Vol. 9, 2014, no. 30, 1423-1426
      http://dx.doi.org/10.12988/imf.2014.47135

Hanaa H. Abu-Zinadah, Anhar S. Aloufi
      Some characterizations of the exponentiated Gompertz distribution
      International Mathematical Forum, Vol. 9, 2014, no. 30, 1427-1439
      http://dx.doi.org/10.12988/imf.2014.48146

Jose Luis Cereceda
      Explicit polynomial for sums of powers of odd integers
      International Mathematical Forum, Vol. 9, 2014, no. 30, 1441-1446
      http://dx.doi.org/10.12988/imf.2014.48152

Daniele Ritelli, Calogero Salvatore Siracusa
      Some limits of sequences of Euler Mascheroni kind
      International Mathematical Forum, Vol. 9, 2014, no. 30, 1447-1450
      http://dx.doi.org/10.12988/imf.2014.48153

Henry Marquez, Jose Salazar, Felicia Villarroel
      On the k-barycentric Olson constant in \prod_{i=1}^m Z_p
      International Mathematical Forum, Vol. 9, 2014, no. 31, 1451-1464
      http://dx.doi.org/10.12988/imf.2014.47140

W. Robin
      Similarity solutions to unsteady pseudoplastic flow near a moving wall
      International Mathematical Forum, Vol. 9, 2014, no. 31, 1465-1475
      http://dx.doi.org/10.12988/imf.2014.418

W. Robin
      Series solutions of partial differential equations using the complex integral method
      International Mathematical Forum, Vol. 9, 2014, no. 31, 1477-1494
      http://dx.doi.org/10.12988/imf.2014.48145

A. Uma Maheswari, S. Krishnaveni
      Structure of the indefinite quasi-hyperbolic Kac-Moody algebra QHA_4^{(2)}
      International Mathematical Forum, Vol. 9, 2014, no. 31, 1495-1507
      http://dx.doi.org/10.12988/imf.2014.48149

Narayan Thapa, Kowan O'Keefe, Michal Gudejko
      Identiffication problem in pharmacokinetic model for the treatment of type II diabetes mellitus using metformin
      International Mathematical Forum, Vol. 9, 2014, no. 31, 1509-1519
      http://dx.doi.org/10.12988/imf.2014.48150

Valmir Bucaj
      Finding factors of factor rings over Eisenstein integers
      International Mathematical Forum, Vol. 9, 2014, no. 31, 1521-1537
      http://dx.doi.org/10.12988/imf.2014.111121

I. M-I. Hadi, Th. Y. Ghawi
      Modules with the closed sum property
      International Mathematical Forum, Vol. 9, 2014, no. 32, 1539-1551
      http://dx.doi.org/10.12988/imf.2014.48151

M. Azhini, S. Z. Rasouli Keneti
      Some fixed point results for w-distances
      International Mathematical Forum, Vol. 9, 2014, no. 32, 1553-1561
      http://dx.doi.org/10.12988/imf.2014.48148

Salah Mehdi Saleh, Fawaz Raad Jarallah
      Generalized Jordan (\sigma,\tau)-higher homomorphisms of a \Gamma-ring M into a \Gamma ring M'
      International Mathematical Forum, Vol. 9, 2014, no. 32, 1563-1580
      http://dx.doi.org/10.12988/imf.2014.49154

Thomas Wieder
      A toy model for hostility between two populations in dependency on their internal frustration
      International Mathematical Forum, Vol. 9, 2014, no. 32, 1581-1593
      http://dx.doi.org/10.12988/imf.2014.49168

A. Uma Maheswari
      A study on the structure of indefinite quasi-affine Kac-Moody algebras QAC_2^{(1)}
      International Mathematical Forum, Vol. 9, 2014, no. 32, 1595-1609
      http://dx.doi.org/10.12988/imf.2014.49164

Section on Mathematical Education

L. Octavio Lerma, Olga Kosheleva
      One more mathematical argument in favor of interdisciplinary research and diversity
      International Mathematical Forum, Vol. 9, 2014, no. 32, 1611-1614
      http://dx.doi.org/10.12988/imf.2014.48144


Journals | Books | Indexing and abstracting | Author guidelines | Open access